# SDR USAA2014031800007

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N550UW
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 8,790 hours, 3,029 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Selector Knob
- Part number: MF20534
- Part serial: SE62467
- Condition: Detached
- Location: O2 Mask
- Part time: 8,783 hours, 3,026 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK EMERGENCY SELECTOR KNOB DETACHED.  REPLACED FIRST OFFICER`S FWD OXYGEN MASK IAW AMM 35-12-41.
